MAUDE Adverse Event Report: MICRO THERAPEUTICS, INC. DBA EV3 REBAR; CATHETER, CONTINUOUS FLUSH

MICRO THERAPEUTICS, INC. DBA EV3 REBAR; CATHETER, CONTINUOUS FLUSH
Model Number 105-5082-145
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/19/2025
Type of Reportable Event Malfunction
Event or Problem Description
Medtronic received a report that a solitaire fr thrombectomy stent was introduced through a y-valve into the rebar-27 microcatheter, ready for delivery to the thrombus site.When the stent reached the distal end of the microcatheter, the stent met resistance and could not be advanced out despite repeated adjustments.It was also noted that the resistance was in the sheath.The product was replaced with a medtronic product to complete the procedure.No patient symptoms or complications were associated with this event.The patient was undergoing an mechanical thrombectomy surgery for treatment of a ischemic stroke in the m1 segment of the middle cerebral artery.It was noted the patient's vessel tortuosity was moderate and the patient's medical history includes hypertension.The patient's baseline modified rankin score (mrs) was 3 and was 1 post-procedure.The national institutes of health stroke scale (nihss) score improved , decreasing from baseline score of 15 to 5 post-procedure.The thrombolysis in cerebral infarction (tici) score also improved from 3 at baseline to 5 post-procedure.Intravenous tissue plasminogen activator (iv tpa) was contraindicated in this case.The procedure involved two passes with the device.The stroke onset to reperfusion time was 10 hours.The reported device and any accessory devices were prepared as indicated in the instructions for use (ifu).
 
Additional Manufacturer Narrative
Continuation of d10: solitaire fr 6x30 model number: sfr-6-30 serial: (b)(6).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Additional information received clarified that the resistance was at the distal end of the catheter.The catheter flush was administered per ifu during the procedure.There was no kink or damage on the catheter or solitaire pushwire.Of the solitaire.The tip of the solitaire sheath was secured into the hub of the microcatheter.The rhv was secured during delivery.The cause of the resistance was not determined.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Update: d3, d4, h3, and h4.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
REBAR
Common Device Name
CATHETER, CONTINUOUS FLUSH
Manufacturer (Section D)
MICRO THERAPEUTICS, INC. DBA EV3
9775 toledo way
carretera san isidro, km 17
irvine CA 92618
Manufacturer (Section G)
MICRO THERAPEUTICS, INC. DBA EV3
9775 toledo way
carretera san isidro, km 17
irvine CA 92618
Manufacturer Contact
justin ellis
9775 toledo way
irvine, CA 92618
7635265677
MDR Report Key23109973
Report Number9612501-2025-02486
Device Sequence Number10082778
Product Code KRA
UDI-Device Identifier00763000539368
UDI-Public(01)00763000539368(17)270325(10)D028093
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K093750
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number105-5082-145
Device Catalogue Number105-5082-145
Device Lot NumberD028093
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/19/2025
Supplement Date Received by Manufacturer09/24/2025
10/24/2025
Initial Report FDA Received Date09/22/2025
Supplement Report FDA Received Date10/23/2025
11/22/2025
Date Device Manufactured03/25/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Patient Age86 YR
Patient SexMale
Patient Weight73 KG